Open Access
2011 On the Periodized Square of L2 Cardinal Splines
E. Giné, C. S. Güntürk, W. R. Madych
Experiment. Math. 20(2): 177-188 (2011).


We establish properties of and propose a conjecture concerning $\sum_m (S(x + m))2$, where $S$ is a piecewise polynomial cardinal spline in $L^2(\mathbb{R})$.


Download Citation

E. Giné. C. S. Güntürk. W. R. Madych. "On the Periodized Square of L2 Cardinal Splines." Experiment. Math. 20 (2) 177 - 188, 2011.


Published: 2011
First available in Project Euclid: 6 October 2011

zbMATH: 1262.41007
MathSciNet: MR2821389

Primary: 62G07 , 65A15

Keywords: Euler exponential splines , Extremes , piecewise polynomial splines , symmetric polynomial expansions

Rights: Copyright © 2011 A K Peters, Ltd.

Vol.20 • No. 2 • 2011
Back to Top